# SDR SWAA2012030501930

- Difficulty date: March 3, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 75,358 hours, 61,515 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 587402230
- Condition: Loose
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFIER'S ESCAPE ROPE STOWAGE DOOR EXCESS STRAP DOOR LATCH ASSY LOOSE.  REMOVED AND REPLACED LATCH ASSY PER MM.
